# SDR SWIA200311893

- Difficulty date: April 2, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 22,271 hours, 31,192 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Condition: Binding
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS MAKE A LOUD GRINDING NOISE WHEN THEY ARE MOVED.  REMOVED RUDDER TO INSPECT. FOUND SERVO TO MAKE GRINDING NOISE AND ALSO FOUND IT TO BE BINDING.  REPLACED SERVO WITH SERVICEABLE UNIT. AUTOPILOT OP CHECKS GOOD.
